MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; DIGITAL RADIAL ULTRASOUND SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; DIGITAL RADIAL ULTRASOUND SCOPE
Model Number EG36-J10UR
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model eg36-j10ur-us is available in the usa with a 510k number k200090.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the air tube clogged.Based on the result, we concluded that it was caused due to the inadequate/insufficient reprocessing at the facility on the air tube.In addition, our technician confirmed that the angle wire play; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report ""hr-rpt-0630(air/water & jet water channels)"" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Air/water tube clogged.

Brand Name
PENTAX
Common Device Name
DIGITAL RADIAL ULTRASOUND SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key19266074
Report Number9610877-2024-53265
Device Sequence Number20574947
Product Code ODG
UDI-Device Identifier04961333239535
UDI-Public04961333239535
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG36-J10UR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown